Alert archive / Florida / Flash Flood Warnings in 2010

Flash Flood Warning 24, NWS Mobile, AL

November 3, 2010Escambia County, Florida

NWS Mobile, AL issued this flash flood warning at Nov 3, 2010, 7:46 AM CDT for Escambia County, Florida. It was in force for 119 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 3, 2010, 7:46 AM CDT (12:46 UTC)
Expired
Nov 3, 2010, 9:45 AM CDT
In force
119 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Escambia County, FL

The radar

The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 3, 8:30 AM CDTFLASH FLOOD3 Wnw Pensacola, FLWATER COVERS THE ROAD ON WEST FAIRFIELD DRIVE AND NORTH PACE BLVD
Nov 3, 8:30 AM CDTFLASH FLOOD5 Wnw Pensacola, FLWATER COVERS THE ROAD ON WEBSTER DRIVE AT NORTHVIEW DRIVE
Nov 3, 8:30 AM CDTFLASH FLOOD5 W Pensacola, FLWATER COVERS THE ROAD ON MOBILE HWY AND WEST FAIRFIELD DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WGUS54 KMOB 031246
FFWMOB
FLC033-031445-
/O.NEW.KMOB.FF.W.0024.101103T1246Z-101103T1445Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
746 AM CDT WED NOV 3 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITIES OF...WEST PENSACOLA...WARRINGTON...MYRTLE
  GROVE...

* UNTIL 945 AM CDT

* AT 740 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY
  RAIN FROM A SERIES OF THUNDERSTORMS MOVING NORTHWARD AT 15 MPH OVER
  SOUTH CENTRAL ESCAMBIA COUNTY FLORIDA.  THESE THUNDERSTORMS HAVE
  PRODUCED AS MUCH AS 5 INCHES OF RAIN IN THE PAST TWO HOURS AND AN
  ADDITIONAL 2 TO 3 INCHES ARE POSSIBLE THROUGH 945 AM CDT.  THIS
  VERY HEAVY RAINFALL WILL CAUSE FLASH FLOODING OVER SOUTH CENTRAL
  ESCAMBIA COUNTY FLORIDA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAND CUT...
  CERNY HEIGHTS...BEACH HAVEN AND BROWNSVILLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3045 8734 3045 8723 3039 8724 3038 8725
      3037 8725 3032 8726 3031 8727 3033 8730
      3031 8734 3030 8740

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 3, 4:00 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Nov 3, 4:00 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT WED NOV 3 2010

.SHORT TERM (TODAY AND TONIGHT)...WATER VAPOR IMAGERY INDICATED THE
CLOSED UPPER UPPER LOW OVER SOUTHEAST TEXAS CONTINUES TO MOVE
SOUTHEAST. MEANWHILE...SFC LOW PRESSURE WAS LOCATED ACROSS SOUTH
CENTRAL LOUISIANA WITH A WARM FRONTAL BOUNDARY STRETCHING EASTWARD
FROM THE LOW ACROSS COASTAL LOCATIONS. AHEAD OF THE LOW PRESSURE
SYSTEM...WAVES OF PRIMARILY RAIN SHOWERS CONTINUE TO MOVE ACROSS
PORTIONS OF THE CENTRAL GULF COAST. THE SFC LOW IS EXPECTED TO TRACK
TO THE EAST-SOUTHEAST ACROSS OUR SOUTHERN MARINE ZONES THROUGH LATE
TONIGHT. THIS WILL KEEP THE WARM FRONT ALONG THE COAST THIS MORNING
THEN PULL IT OFFSHORE LATER TODAY AND TONIGHT. THUS MOST OF THE
THUNDERSTORMS WILL REMAIN OFFSHORE WITH STORMS QUICKLY BECOMING
ELEVATED AS THEY MOVE INLAND THROUGH THE DAY. NUMEROUS TO
CATEGORICAL POPS THROUGH TONIGHT AS PLENTIFUL DEEP LAYER MOISTURE
EXISTS ACROSS THE REGION AS THE LOW MOVES ACROSS THE MARINE AREA.
GUIDANCE VALUES OFFERED A WIDE RANGE IN TEMPS TODAY AND TONIGHT WITH
A SPREAD OF 5 TO 10 DEGREES IN PLACES. CONSIDERING THE THICK CLOUD
COVER AND WIDESPREAD RAIN EXPECTED...TEMPS WILL LIKELY NOT GET AS
HIGH AS THE MAV SUGGESTS. HAVE TRENDED BELOW THE MAV AND USED A
BLEND OF THE MET GUIDANCE WHICH AGREES WELL WITH NEIGHBORING
OFFICES. /13

THE UPPER LOW WEAKENS AND BECOMES ABSORBED BY THE LONGWAVE TROF OVER
THE EASTERN STATES ON THURSDAY WHILE THE LIKEWISE WEAKENING SURFACE
LOW CONTINUES TO TREK EASTWARD ACROSS THE NORTHEASTERN GULF.  WITH
THE WARM FRONTAL BOUNDARY ASSOCIATED WITH THE SYSTEM REMAINING
OFFSHORE...THIS LEAVES THE FORECAST AREA IN AN OVERRUNNING PATTERN
WITH ELEVATED THUNDERSTORMS POSSIBLE BUT APPEARS TO BE STRICTLY OVER
THE MARINE AREA.  ALTHOUGH A FAIRLY STRONG DEEP LAYER NORTHWESTERLY
FLOW DEVELOPS DURING THE DAY OVER THE AREA...DEEP LAYER MOISTURE
WILL BE STILL BE PRESENT EARLY ON OVER THE FAR SOUTHEAST PORTION OF
THE FORECAST AREA SO HAVE STAYED WITH HIGHEST POPS THIS AREA
TAPERING OFF WESTWARD...THEN POPS TAPER OFF TO MAINLY SLIGHT CHANCE
POPS OVER THE FAR SOUTHEAST PORTION BY THURSDAY AFTERNOON.  DRY
CONDITIONS FOLLOW FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT WITH
TEMPERATURES TRENDING SHARPLY COOLER AS THE DEEP LAYER NORTHWEST
FLOW USHERS A DOME OF COLD HIGH PRESSURE INTO THE SOUTHEAST STATES.
WITH TEMPERATURES DROPPING INTO THE LOWER THIRTIES ACROSS MUCH OF
THE INLAND AREAS STILL LOOKS LIKE PATCHY FROST AND MAYBE A LIGHT
FREEZE WILL BE POSSIBLE ACROSS THE INLAND AREAS.  ALTHOUGH THIS IS
IN THE SIXTH FORECAST PERIOD HAVE OPTED TO ISSUE A SPS TO BRING
ATTENTION TO THE UPCOMING COLD TEMPERATURES. /29

.LONG TERM (SATURDAY THROUGH TUESDAY)...THE LONGWAVE TROF OVER THE
EASTERN STATES MOVES OFF INTO THE ATLANTIC THROUGH SUNDAY WITH MORE
MODERATE RIDGING OVER THE PLAINS MOVING ACROSS THE AREA THROUGH
TUESDAY.  THE SURFACE HIGH OVER THE SOUTHEAST STATES SHIFTS
GRADUALLY EASTWARD MEANWHILE ALLOWING FOR TEMPERATURES TO GRADUALLY
MODERATE TO MORE SEASONABLE TEMPERATURES BY TUESDAY.  SATURDAY NIGHT
AND SUNDAY NIGHT WILL BE CONTINUE TO BE FAIRLY COLD AT LEAST OVER
INLAND AREAS WITH OVERNIGHT LOWS IN THE MID THIRTIES OR SO WHICH MAY
CONTINUE TO ALLOW FOR PATCHY FROST TO FORM.  OPTED TO REMAIN WITH A
DRY FORECAST THROUGH THE PERIOD AS THE WEAK INCIPIENT RETURN FLOW ON
TUESDAY WILL NOT BE SUFFICIENT TO RETURN SUFFICIENT MOISTURE TO
SUPPORT A MENTION OF PRECIP. /29

THE
COLDEST NIGHTS THIS CYCLE WILL BE FRIDAY AND SATURDAY NIGHTS...AND
WITH INLAND SURFACE WINDS BECOMING LIGHT WE MAY SEE AREAS OF FROST
OR POSSIBLY A LIGHT FREEZE IN SOME LOCATIONS.

&&

.MARINE...EAST TO SOUTHEAST FLOW WILL CONTINUE TODAY WITH EXERCISE
CAUTION CONDITIONS THIS MORNING AS A LOW PRESSURE SYSTEM APPROACHES
THE AREA. WINDS WILL BRIEFLY DECREASE THIS AFTERNOON THROUGH TONIGHT
AS THE SFC LOW WEAKENS AND THE PRESSURE GRADIENT RELAXES. AS THE LOW
MOVES EAST OF THE AREA THURSDAY MORNING...A STRONG COLD FRONT WILL
MOVE ACROSS THE MARINE AREA. A STRONG NORTHERLY FLOW WILL FOLLOW IN
THE WAKE OF THIS FRONT THROUGH SATURDAY MORNING. A SMALL CRAFT
ADVISORY WILL LIKELY BE REQUIRED DURING THIS TIMEFRAME. WINDS AND
SEAS WILL DECREASE OVER THE WEEKEND AS HIGH PRESSURE BUILDS SOUTH
ACROSS THE NORTHERN GULF. /13

&&

.AVIATION (12Z ISSUANCE)...IFR TO MVFR CONDITIONS WILL CONTINUE AT
ALL TERMINALS THROUGH MUCH OF THE PERIOD AS A LOW PRESSURE SYSTEM
MOVES ACROSS THE NORTHERN GULF. WIDESPREAD RAIN SHOWERS CAN BE
EXPECTED THROUGH TONIGHT WITH ISOLATED THUNDERSTORMS POSSIBLE NEAR
THE COAST. EASTERLY FLOW OF 10 TO 15 KNOTS WILL BECOME NORTHEAST
TONIGHT. /13

&&

.FIRE WEATHER...VERY MOIST CONDITIONS KEEP RELATIVE HUMIDITIES WELL
ABOVE CRITICAL LEVELS TODAY.  DRIER AIR FLOWS INTO THE REGION
THURSDAY INTO FRIDAY ALONG WITH COOLER TEMPERATURES.  RELATIVE
HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON THURSDAY BUT LOOK TO
DROP TO SLIGHTLY BELOW 35 PERCENT OVER THE NORTHWEST FLORIDA
PANHANDLE ON FRIDAY.  THE DURATION REQUIREMENT WILL NOT BE MET SO
HAVE HELD OFF ON ISSUING A FIRE WEATHER WATCH AT THIS TIME. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  57  69  42 /  80  70  30  05
PENSACOLA   72  61  73  45 /  80  70  50  10
DESTIN      72  65  74  47 /  80  70  60  05
EVERGREEN   67  55  67  38 /  80  70  30  10
WAYNESBORO  68  53  67  36 /  80  70  20  05
CAMDEN      66  53  66  37 /  80  70  20  05
CRESTVIEW   69  58  70  41 /  80  70  60  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 3, 5:00 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT WED NOV 3 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-041100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT WED NOV 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW WILL CONTINUE
TO APPROACH FROM THE WEST TODAY AND MOVE SOUTH OF THE AREA TONIGHT.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT.
WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED AT THIS
TIME. WIND GUSTS FROM 35 TO 45 MPH MAY ACCOMPANY SOME OF THE HEAVIER
SHOWERS OR THUNDERSTORMS.

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE MARINE AREA EARLY
TODAY DUE TO MODERATE EAST TO SOUTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL MOVE THROUGH THE REGION THURSDAY MORNING RESULTING
IN THE DEVELOPMENT OF A STRONG OFFSHORE FLOW THAT WILL CONTINUE
THROUGH EARLY SATURDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED.

HIGH PRESSURE WILL BUILD INTO THE REGION THIS WEEKEND AND USHER THE
COLDEST TEMPERATURES SO FAR THIS SEASON INTO THE AREA. OVERNIGHT LOW
TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER
THIRTIES ACROSS INLAND SECTIONS OF SOUTHWEST AND SOUTH CENTRAL
ALABAMA AND SOUTHEAST MISSISSIPPI...WITH MID TO UPPER THIRTIES ACROSS
MUCH OF THE COASTAL COUNTIES. THESE CONDITIONS WILL BE FAVORABLE FOR
THE POTENTIAL DEVELOPMENT OF FROST ACROSS MUCH OF THE AREA NORTH OF
THE COAST...WITH A LIGHT FREEZE POSSIBLE IN PATCHES WELL INLAND.

OVERNIGHT LOW TEMPERATURES GRADUALLY MODERATE SATURDAY NIGHT AND
SUNDAY NIGHT BUT THERE REMAINS THE POTENTIAL FOR ADDITIONAL FROST
DEVELOPMENT BOTH NIGHTS OVER INLAND PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Nov 3, 4:26 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
426 AM CDT WED NOV 3 2010

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031800-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
426 AM CDT WED NOV 3 2010

...COLD TEMPERATURES COMING TO THE REGION THIS WEEKEND...

HIGH PRESSURE WILL BUILD INTO THE REGION THIS WEEKEND AND USHER THE
COLDEST TEMPERATURES SO FAR THIS SEASON INTO THE AREA. OVERNIGHT LOW
TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER
THIRTIES ACROSS INLAND SECTIONS OF SOUTHWEST AND SOUTH CENTRAL
ALABAMA AND SOUTHEAST MISSISSIPPI...WITH MID TO UPPER THIRTIES ACROSS
MUCH OF THE COASTAL COUNTIES. THESE CONDITIONS WILL BE FAVORABLE FOR
THE POTENTIAL DEVELOPMENT OF FROST ACROSS MUCH OF THE AREA NORTH OF
THE COAST...WITH A LIGHT FREEZE POSSIBLE IN PATCHES WELL INLAND.

OVERNIGHT LOW TEMPERATURES GRADUALLY MODERATE SATURDAY NIGHT AND
SUNDAY NIGHT BUT THERE REMAINS THE POTENTIAL FOR ADDITIONAL FROST
DEVELOPMENT BOTH NIGHTS OVER INLAND PORTIONS OF THE AREA.

AGRICULTURAL AND GARDENING INTERESTS SHOULD CLOSELY MONITOR THIS
SITUATION AND BE PREPARED TO TAKE NECESSARY ACTIONS TO PROTECT PLANTS
SUSCEPTIBLE TO THESE CONDITIONS.
Special weather statement, Nov 3, 6:53 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
653 AM CDT WED NOV 3 2010

FLZ002-004-031245-
COASTAL ESCAMBIA FL-COASTAL SANTA ROSA FL-
653 AM CDT WED NOV 3 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA AND
SOUTHERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 745 AM
CDT...

AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WARRINGTON...OR 17 MILES SOUTHWEST OF AVALON
BEACH...AND MOVING NORTHEAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
WEST PENSACOLA...BELLVIEW AROUND 705 AM CDT...
PENSACOLA AROUND 710 AM CDT...
GOULDING...BRENT AROUND 715 AM CDT...
ENSLEY AROUND 720 AM CDT...
FERRY PASS AROUND 725 AM CDT...
GONZALEZ AROUND 730 AM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 6 AND 17.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

&&
Special weather statement, Nov 3, 7:34 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
734 AM CDT WED NOV 3 2010

FLZ002-004-031315-
COASTAL ESCAMBIA FL-COASTAL SANTA ROSA FL-
734 AM CDT WED NOV 3 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA AND
SOUTHERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 815 AM
CDT...

AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WARRINGTON...OR 16 MILES
SOUTHEAST OF ELBERTA...AND MOVING NORTHEAST AT 15 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
WARRINGTON AROUND 800 AM CDT...
MYRTLE GROVE AROUND 805 AM CDT...
WEST PENSACOLA...BELLVIEW AROUND 810 AM CDT...
BRENT...GOULDING...PENSACOLA...ENSLEY AROUND 815 AM CDT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 5 AND 17.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES
UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES
BEFORE THIS STORM APPROACHES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 7:16 AM CDTAreal Flood AdvisoryMOBEscambia119 min

Nearby

Flash Flood Warnings in Florida, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.